# SDR WVER0520201500005

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 101166
- Aircraft time: 30,208 hours, 20,584 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 30,208 hours, 20,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TOP SKIN HAS AN AREA OF MOVED METAL.
